# SDR SWAA2024042377111

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,690 hours, 32,224 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR BEAM CONDUIT GUIDE LOWER ATTACH BRACKET IS BROKEN.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] R&R R/H MAIN LANDING GEAR BEAM CONDUIT GUIDE LOWER ATTACH BRACKET PER SRM 51-40-02.
